# SDR CALA9901310

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT OVERWING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RECHARGED THE BATTERY AND OPERATION CHECKED GOOD IAW MM 33-60-01, PAGE 201.
